# SDR IPXA10658084

- Difficulty date: December 27, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 37,233 hours, 11,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586978
- Condition: Punctured
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C DMI NR D415072 POSITION 11R MCD FLOOR HAS A 3/16" HOLE.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND INSTALLED IAW AMM 53-01-01.
